# SDR ABXA050158

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,512 hours, 67,071 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LIGHTS DID NOT ILLUMINATE.  UNSAFE LIGHT WAS OUT.  CYCLED GEAR WITH THE SAME RESULT.  WIGGLED GEAR HANDLE AND NOSE LIGHT ILLUMINATED NORMAL.  REMOVED AND REPLACED RELAY R2-28.  SWUNG GEAR IAW DC-9 ADJ/TEST 32-60-00-2-0201.  OPS CHECKED GOOD.
